# SDR UALA2011052702592

- Difficulty date: May 27, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 73,972 hours, 23,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOORBOARDS POPPING UP DUE TO FLOORBEAM CORROSION AT STA 324.   MANUFACTURED AND INSTALLED FLOORBEAM REPAIR PER UA-EVA-80904.
